MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM NON STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM NON STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWJ338
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned as it was lost after the case.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
When the surgeon was tightening the screw, the head broke off.The broken piece was recovered and removed from the patient, but the other part of the screw is still in.There was no issue to patient nor was there a delay in surgery.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM NON STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key13047583
Report Number3004983210-2021-00088
Device Sequence Number1854931
Product Code PHX
UDI-Device Identifier00846832060979
UDI-Public00846832060979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDWJ338
Device Catalogue NumberDWJ338
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown